| Model Number |
6215 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the balloon catheter was returned and analyzed.The mechanical operation of the balloon catheter was occluded.Visual summary analysis of the catheter indicated damage during use.The analyst noted a test sample guidewire was inserted but stopped at 19.5 cm due to crystallized saline.Once the lumen was flushed with alcohol, the guidewire was fully inserted with no anomaly.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, the physician could not get the wire through the tip of the balloon catheter.The catheter was used for the procedure.No patient complications have been reported as a result of this event.